MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, ARTERIOVENOUS (AV) DIALYSIS ACCESS CIRCUIT STENOSIS

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, ARTERIOVENOUS (AV) DIALYSIS ACCESS CIRCUIT STENOSIS
Catalog Number VBCR081001A
Medical Device Problem Codes Activation Failure (3270); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following patient information was asked to the physician but was not available: initials, gender, age, weight, date of birth, comorbidities, medications.A1: no patient specific details have been provided.Therefore, the patient identifier (in confidence) reflect the gore internal case number.A review of manufacturing records verified that the lot involved in this complaint met all pre-release specifications.Engineering evaluation: the reported stuck deployment line could not be independently confirmed because there were no items returned for evaluation.The root cause of the deployment difficulty could not be confirmed and the investigation is considered complete.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a revision of a native fistula procedure for vascular access in the upper right arm, during which a gore® viabahn® endoprosthesis (viabahn device) was used.During the procedure, the delivery catheter was advanced without resistance through an merit 8f sheath over a cook bentson guidewire to the target treatment site.The physician attempted to deploy the device; however, the device did not deploy as intended.The reporter stated that when pulling on the deployment line, resistance was felt.The physician pulled harder and experienced more resistance than desired and subsequently decided to withdraw the delivery catheter.A new viabahn device of the same size was used, and the replacement device deployed as intended.It was reported there was no impact to the patient.

Brand Name
GORE® VIABAHN® ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, ARTERIOVENOUS (AV) DIALYSIS ACCESS CIRCUIT STENOSIS
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jorja nackard
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24415700
Report Number2017233-2026-07177
Device Sequence Number5939266
Product Code PFV
UDI-Device Identifier00733132623525
UDI-Public(01)00733132623525(17)281001
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVBCR081001A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown